On the axiom of determinateness
Fundamenta Mathematicae, Tome 53 (1964) no. 2, pp. 205-224
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_53_2_205_224,
author = {Jan Mycielski},
title = {On the axiom of determinateness},
journal = {Fundamenta Mathematicae},
pages = {205--224},
year = {1964},
volume = {53},
number = {2},
doi = {10.4064/fm-53-2-205-224},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-53-2-205-224/}
}
Jan Mycielski. On the axiom of determinateness. Fundamenta Mathematicae, Tome 53 (1964) no. 2, pp. 205-224. doi: 10.4064/fm-53-2-205-224
Cité par Sources :